MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-24
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 instrument.The following results were provided: sid: (b)(6).Gender: male age: 83 initial result 6.31 mg/dl, repeated 2.06 / 2.03 / 2.22 mg/dl.(customer ref range ref range 1.8 -2.4 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review ticket search by lot indicates that the reagent lot performs as expected for this product.Ticket trending review for the list number did not identify any related trends.A review in the corrective and preventive actions (capa) system did not identify any nonconformances, potential nonconformance or deviations associated with the complaint assay.The overall performance of the architect magnesium assays in the field was reviewed using data gathered from customers worldwide.The patient median data were analyzed and compared to an established control limit.This evaluation indicated that the patient median result for the lot numbers in the field for lot number 73190ud00 is within the established control limits, indicating that the lot is performing acceptably in the field.Labeling was reviewed and was found to address the customer reported issue.Based on this investigation, no systemic issue or deficiency was identified with the architect magnesium assay, lot number 73190ud00.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 instrument.The following results were provided: sid:(b)(6).Gender: male age: 83.Initial result 6.31 mg/dl, repeated 2.06 / 2.03 / 2.22 mg/dl.(customer ref range ref range 1.8 -2.4 mg/dl).No impact to patient management was reported.

Brand Name
ARCHITECT MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23464435
Report Number3005094123-2025-00554
Device Sequence Number18743799
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public(01)00380740169855(17)251215(10)73190UD00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Catalogue Number03P68-24
Device Lot Number73190UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6); ARC C4000 INTGR, 02P24-40, (B)(6)
Patient Age83 YR
Patient SexMale